# SDR UPS01236254

- Difficulty date: July 9, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Part number: 65249203
- Part serial: 661009
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, WHEN THROTTLES RETARDED AT 4000 FT ON APPROACH, WHEEL WELL FIRE LIGHT CAME ON.  WENT OUT AS SOON AS GEAR DOWN.  INSPECTED WHEEL WELL FIRE LOOP, FOUND AREA OF CONTACT ON AIRFRAME REPOSITION FIRE LOOP.  CHANGED FIRE AND OVERHEAT COMPUTER AS A PRECAUTION.  REMOVED AND REPLACED IAW MM-26-10, OPS NORMAL AT THIS TIME.
